What Are the Side Effects of Potassium?

Answer

Taking potassium nitrate has no common side effects. There are some severe side effects of taking potassium nitrate that, if you experience them, you should see a doctor about. Anything like an allergic reaction could be a severe side effect: rash, hives, tight throat or chest, or swelling of facial body parts.
Reference:
1 Additional Answer
Ask.com Answer for: potassium nitrate side effects
Side Effects Search
Use the form below to search for potential side effects of medications and supplements
Enter Drug Here:
Q&A Related to "What Are the Side Effects of Potassium"
Answer Well, you could die. Potassium is an ecxellent poisoning agent because it's nearly undetectable unless specifically tested for.
http://wiki.answers.com/Q/What+are+the+side+effect...
Sensitivity toothpastes containing potassium nitrate help reduce
http://www.chacha.com/question/what-effect-does-po...
It is difficult to say that one will definitely more effect than another because even though one treatment may be more effective overall another might work better for specific individuals
http://www.quora.com/Toothpaste/Which-toothpaste-o...
Hello Joe, I am not aware of any side effects like you describe being attributable to using KCL (Potassium Chloride) instead of NaCL (Sodium Chloride) for regenerating your water
http://en.allexperts.com/q/Water-Quality-2463/2009...
Explore this Topic
Some side effects of silver nitrate include burns if a person is exposed to it for a long time. Short-term exposure to silver nitrate will only produce stains ...
Low potassium also called hypokalemia refers to low levels of electrolytes that are vital for cells to function. Some of its symptoms include weakness, tiredness ...
Dns rl d5 ns ...
About -  Privacy -  AskEraser  -  Careers -  Ask Blog -  Mobile -  Help -  Feedback © 2014 Ask.com